# SDR 0600279941

- Difficulty date: January 14, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 96,794 hours, 96,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT ROWS 16, 18, AND 20.  THE POWER SUPPLY FOR THOSE LIGHTS WAS REPLACED AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.
